Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata to “Factors of generalized Fermat numbers”

Authors: Anders Björn and Hans Riesel
Journal: Math. Comp. 74 (2005), 2099-2099
MSC (2000): Primary 11-04; Secondary 11Y05, 11Y11
Published electronically: June 14, 2005
Original Article: Math. Comp. 67 (1998), 441-446.
MathSciNet review: 1314895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We note that three factors are missing from Table 1 in Factors of generalized Fermat numbers by A. Björn and H. Riesel published in Math. Comp. 67 (1998), 441–446.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11-04, 11Y05, 11Y11

Retrieve articles in all journals with MSC (2000): 11-04, 11Y05, 11Y11

Additional Information

Anders Björn
Affiliation: Department of Mathematics, Linköpings Universitet, SE-581 83 Linköping, Sweden

Hans Riesel
Affiliation: Department of Numerical Analysis and Computer Science, Royal Insitute of Technology, SE-100 44 Stockholm, Sweden

Keywords: Factorization, Fermat numbers, primes
Received by editor(s): February 21, 2005
Published electronically: June 14, 2005
Article copyright: © Copyright 2005 American Mathematical Society